JournalsprimsVol. 35, No. 6pp. 825–846

Strong Unique Continuation Property for the Dirac Equation

  • Laura De Carli

    Università degli Studi di Napoli Federico II, Italy
  • Takashi Ōkaji

    Kyoto University, Japan
Strong Unique Continuation Property for the Dirac Equation cover
Download PDF

Abstract

We discuss some Carleman type inequalities which lead to a strong unique continuation property for Dirac operators with potential dominated by the Coulomb singularity.

Cite this article

Laura De Carli, Takashi Ōkaji, Strong Unique Continuation Property for the Dirac Equation. Publ. Res. Inst. Math. Sci. 35 (1999), no. 6, pp. 825–846

DOI 10.2977/PRIMS/1195143357